# SDR CALA2025031302764

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,407 hours, 34,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4634 FR35 STGR30RH PREVIOUS REPAIR MULTIPLE FASTENER HOLE DISCREPANCIES FOUND DURING RE-INSPECTION OUTLINED IN ECRA 5330-06963. REF LOG PAGE 8992357. ACCOMPLISHED INTERIM REPAIR IAW ECRA 5330-07480 WITH NO DEVIATION. ACCOMPLISH A PERMANENT REPAIR ON THE FR35 STG30RH REINFORCEMENT REPAIR AREA PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07480 ON OR BEFORE AIRCRAFT REACHES 34,535 TOTAL AIRCRAFT FLIGHT CYCLES. THIS REPAIR HAS BEEN DETERMINED TO BE "MAJOR" PER ECRA 5330-07480. OK TO DIP PERMANENT REPAIR ON THE FR35 STG30RH REINFORCEMENT REPAIR AREA PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07480 ON OR BEFORE AIRCRAFT REACHES 34,535 TOTAL AIRCRAFT FLIGHT CYCLES.
